# SDR AALA201709059029

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 75,306 hours, 10,663 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE276002
- Part serial: FR1759
- Condition: Low Pressure
- Location: R3 Door
- Part time: 14,751 hours, 2,164 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR ASSIST BOTTLE LOW. SERVICED THE DOOR ASSIST BOTTLE.
